Stability of traveling wavefronts for time-delayed reaction-diffusion equations

Pages: 526 - 535, Issue Special, September 2009

 Abstract        Full Text (202.0K)              

Ming Mei - Department of Mathematics, Champlain College Saint-Lambert, Saint-Lambert, Quebec, J4P 3P2, Canada (email)

Abstract: This paper is concerned with time-delayed reaction-diffusion equations. For all traveling wavefronts, they are proved to be stable time-asymptotically by the technical weighted energy method with the comparison principle together, which extends the wave stability results obtained in [7,8]. Some numerical simulations are also carried out, which confirm our theoretical results.

Keywords:  traveling wavefronts, stability, time-delayed reaction diffusion equations, Nicolson's blowflies equation
Mathematics Subject Classification:  Primary: 35K57; Secondary: 34K20, 92D25

Received: June 2008;      Revised: April 2009;      Published: September 2009.